# SDR ASMF201801012

- Difficulty date: December 28, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 47,689 hours, 23,626 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA6848
- Condition: Leaking
- Location: Lt Engine
- Part time: 43,618 hours, 22,318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, A LEFT ENGINE MECHANICAL MESSAGE WITH OIL INDICATION OF 1 QUART AND TEMPERATURE AND PRESSURE NORMAL.  MAINTENANCE PERFORMED AN INSPECTION IN THE LEFT ENGINE IAW AMM 71-00-00.   FOUND OIL LEAKING IN THE LEFT ENGINE STARTER AND OIL QUANTITY INDICATION OF ZERO.  THE LEFT ENGINE STARTER WAS REPLACED IAW AMM 80-11-01 AND OPS TESTED AND OIL LEAKAGE TEST IAW AMM 71-00-00, ALL TESTED CORRECT.
